The Annals of Mathematical Statistics

Invariant Proper Bayes Tests for Exponential Families

Richard Schwartz

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 40, Number 1 (1969), 270-283.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177697822

Digital Object Identifier
doi:10.1214/aoms/1177697822

Mathematical Reviews number (MathSciNet)
MR256502

JSTOR
links.jstor.org

Citation

Schwartz, Richard. Invariant Proper Bayes Tests for Exponential Families. Ann. Math. Statist. 40 (1969), no. 1, 270--283. doi:10.1214/aoms/1177697822. http://projecteuclid.org/euclid.aoms/1177697822.


Export citation